MathSciNet Relay Station
MathSciNet bibliographic data
MR2373331 13D03 (13A30 13F40 13H10)
Kawasaki, Takesi Finiteness of Cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2709–2739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement